MAUDE Adverse Event Report: MALLINCKRODT DAR SRL SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MALLINCKRODT DAR SRL SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number SSVO
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, upon fitting the device onto the patient's tracheostomy tube, it immediately gave out loud noise and they had to take it off.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received not in its original opened packaging.The product was used for treatment.A visual inspection was performed and it was observed that no abnormalities were found.It was also noted that the lot reported by does not match with our plant lot.The received product met specifications.The complaint mode was not confirmed.No mitigation/correction required since sample returned is not defective.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, a speaking valve was applied to the patient's tracheostomy tube when it was heard to produce a buzzing sound so the usage was discontinued.The customer reported that there is no patient injury and that re intubation was not required.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
MDR Report Key7384025
Report Number2936999-2018-00211
Device Sequence Number1274234
Product Code BTO
UDI-Device Identifier40884522007734
UDI-Public40884522007734
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K945407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model NumberSSVO
Device Catalogue NumberSSVO
Device Lot Number15G1076JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer06/28/2018
08/08/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date07/24/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1